Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Functions on the moduli space
of flat $G_2$-connections on a Riemann surface


Author: Josef Mattes
Journal: Proc. Amer. Math. Soc. 125 (1997), 2241-2244
MSC (1991): Primary 17B25; Secondary 13A50, 53C07, 57M99, 58D27
MathSciNet review: 1402874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains $1\frac 12$ proofs that the construction of functions on the moduli space of flat $G$-connections from chord diagrams gives all functions in the case of the simple group $G_2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B25, 13A50, 53C07, 57M99, 58D27

Retrieve articles in all journals with MSC (1991): 17B25, 13A50, 53C07, 57M99, 58D27


Additional Information

Josef Mattes
Affiliation: Department of Mathematics, University of California at Davis, Davis, California 95616
Email: mattes@math.math.ucdavis.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03970-1
PII: S 0002-9939(97)03970-1
Received by editor(s): February 23, 1996
Communicated by: Roe W. Goodman
Article copyright: © Copyright 1997 American Mathematical Society